Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

A regulator formula for Milnor K-groups.

Kerr, M. (2003) 'A regulator formula for Milnor K-groups.', K-Theory., 29 (3). pp. 175-210.

Abstract

The classical Abel–Jacobi map is used to geometrically motivate the construction of regulator maps from Milnor K-groups K n M (C(X)) to Deligne cohomology. These maps are given in terms of some new, explicit (n – 1)-currents, higher residues of which are defined and related to polylogarithms. We study their behavior in families X s and prove a rigidity result for the regulator image of the Tame kernel, which leads to a vanishing theorem for very general complete intersections.

Item Type:Article
Additional Information:
Keywords:Milnor K-theory, Regulator, Abel–Jacobi map, Polylogarithm, Higher Chow group.
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1023/B:KTHE.0000006920.60109.e8
Record Created:15 Feb 2008
Last Modified:08 Apr 2009 16:35

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library